Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have skin tone problem. Knees and elbow are only black. No medication now. What is the remedy?

sir i have a problem with my skin tone , i am a fair person my body color is even throughout the body except my knees and elbow joints i tried many treatments but it was of no use i cannot wear three fourth as my knee is black and rest of my leg is extremely white please suggest me something so that i can solve my problem
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi, thanks for your query.
I can understand your problem.-
Bony prominences like knee and elbows are prone to trauma and friction because of which they may develop Post inflammatory hyperpigmentation.

For the same you may use a hydroquinoe, tretinoin, momatosone combination cream twice a day under medical supervision.
You may take a few sessions of TCA spot peels.
Take oral Beta carotene, Vitamin C supplements and antioxidants.

The results depend on the depth and extent and duration of pigmentation and vary from person to person.

Hope this helps you.

Answered: Tue, 11 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor